# SDR 2006UALA01739

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME IS CRACKED BY BOTTOM DOOR STOP AT UPPER I/B CORNER BS 492 S-24R WL 158.  MAJOR REPAIR: REMOVED DAMAGE.  INSTALLED TWO REPAIR ANGLES.
